# SDR TSAA0253252

- Difficulty date: January 14, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DAMAGED SKIN AREA AT BS 520 MAINTAINING A .50 INCH MINIMUM RADIUS AND 2D EDGE MARGIN.  VERIFIED EDGE OF TRIM USING HFEC METHOD.  ENLARGED TRIMMED AREA BY .04 INCH AS AN INSURANCE CUT.  FABRICATED TWO .063 INCH STRUCTURAL FILLERS AND A .071 INCH DOUBLER FROM 2024-T3 CLAD MATERIAL.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS BMS 10-11, TYPE 1 PRIMER.  INSTALLED REPAIR PARTS, HI-LOCKS AND RIVETS WET WITH BMS 5-95 SEALANT BETWEEN THE FAYING SURFACES.  APPLIED A FILLET SEAL OF BMS 5-95 AROUND THE EDGES.  REPAIR COMPLETED IAW ECO 3324, FIURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
